Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Is safe to take glycomet, wintramo, acuvin and pevesca plus?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2003
Answered : 682 Questions
my motherage 68 has been taking the following medicines last 1 year [1]glycomet GP1[ 2] glycometGP2 [3]wintramo tab.[4]mecominPG caps.[5]cane tab.[6]acuvin tab.[7]above5D caps[8]pevesca plus[9]arachitol injection .plz. tell the purpose of these medicines.Is it safe to continue further
Posted Fri, 31 Jan 2014 in General Health
Answered by Dr. Chander Mohan Singh 1 hour later
Brief Answer: Anti diabeteic, painkillers, neuropathic pain Detailed Answer: Hi, I have read your query. You have mentioned history of diabetes and shoulder dislocation. Purpose of these medicines is to treat diabetes, neurpathic pain if there, residual pain, osteoporosis. I thinks you have to go to your treating doctor because you are taking these medicines for a long time. Your doctor would definitely adjust or change the doses of these drugs. Taking any medicine for such along time has some serious side-effects along with it. So these medicines have to be either change or omitted. I hope you have get your answer. Thanks. Dr.Singh.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor